Matrix polynomials orthogonal on the unit circle and accuracy of autoregressive models

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Some new results in the theory of matrix polynomials orthogonal on the unit circle are derived to provide a basis for assessing the accuracy of autoregressive models. In particular, a bound to the weighted norm of the difference between matrix polynomials and their infinite degree limit is obtained which can be used to estimate a priori their rate of convergence. Finally, the connections between some Fourier coefficients of the weight matrix and of its autoregressive approximation are investigated.

Original languageEnglish (US)
Pages (from-to)229-238
Number of pages10
JournalJournal of Computational and Applied Mathematics
Volume62
Issue number2
DOIs
StatePublished - Sep 20 1995

Fingerprint

Orthogonal Matrix Polynomials
Weighted Norm
Matrix Polynomial
Fourier coefficients
Autoregressive Model
Unit circle
Rate of Convergence
Polynomials
Approximation
Estimate

Keywords

  • Autoregressive models
  • Matrices
  • Orthogonality
  • Polynomials

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics

Cite this

Matrix polynomials orthogonal on the unit circle and accuracy of autoregressive models. / Mignolet, Marc.

In: Journal of Computational and Applied Mathematics, Vol. 62, No. 2, 20.09.1995, p. 229-238.

Research output: Contribution to journalArticle

@article{09436cc020bc4b1f87bced516f5ff44f,
title = "Matrix polynomials orthogonal on the unit circle and accuracy of autoregressive models",
abstract = "Some new results in the theory of matrix polynomials orthogonal on the unit circle are derived to provide a basis for assessing the accuracy of autoregressive models. In particular, a bound to the weighted norm of the difference between matrix polynomials and their infinite degree limit is obtained which can be used to estimate a priori their rate of convergence. Finally, the connections between some Fourier coefficients of the weight matrix and of its autoregressive approximation are investigated.",
keywords = "Autoregressive models, Matrices, Orthogonality, Polynomials",
author = "Marc Mignolet",
year = "1995",
month = "9",
day = "20",
doi = "10.1016/0377-0427(95)00130-0",
language = "English (US)",
volume = "62",
pages = "229--238",
journal = "Journal of Computational and Applied Mathematics",
issn = "0377-0427",
publisher = "Elsevier",
number = "2",

}

TY - JOUR

T1 - Matrix polynomials orthogonal on the unit circle and accuracy of autoregressive models

AU - Mignolet, Marc

PY - 1995/9/20

Y1 - 1995/9/20

N2 - Some new results in the theory of matrix polynomials orthogonal on the unit circle are derived to provide a basis for assessing the accuracy of autoregressive models. In particular, a bound to the weighted norm of the difference between matrix polynomials and their infinite degree limit is obtained which can be used to estimate a priori their rate of convergence. Finally, the connections between some Fourier coefficients of the weight matrix and of its autoregressive approximation are investigated.

AB - Some new results in the theory of matrix polynomials orthogonal on the unit circle are derived to provide a basis for assessing the accuracy of autoregressive models. In particular, a bound to the weighted norm of the difference between matrix polynomials and their infinite degree limit is obtained which can be used to estimate a priori their rate of convergence. Finally, the connections between some Fourier coefficients of the weight matrix and of its autoregressive approximation are investigated.

KW - Autoregressive models

KW - Matrices

KW - Orthogonality

KW - Polynomials

UR - http://www.scopus.com/inward/record.url?scp=3042626121&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=3042626121&partnerID=8YFLogxK

U2 - 10.1016/0377-0427(95)00130-0

DO - 10.1016/0377-0427(95)00130-0

M3 - Article

AN - SCOPUS:3042626121

VL - 62

SP - 229

EP - 238

JO - Journal of Computational and Applied Mathematics

JF - Journal of Computational and Applied Mathematics

SN - 0377-0427

IS - 2

ER -